Search

GoodSense Ibuprofen Tablets, 200 mg, Pain Reliever and Fever Reducer, 100 Count

KWD 4
KWD 4.500

Brand
GoodSense
Product dimensions
10.8 x 12.1 x 8.3 cm
Weight
59 g
Size50 Count (Pack of 2)
StyleCoated Tablet
Pattern NameIbuprofen
1 +

Special Features

  • ACTIVE INGREDIENT: The active ingredient in GoodSense Ibuprofen Tablets is 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID), pain reliever and fever reducer, compare to Advil active ingredient
  • ON-THE-GO PAIN RELIEF: Ibuprofen packets are a convenient solution for on-the-go pain relief. Each packet contains 2 ibuprofen tablets.
  • PAIN RELIEVER AND FEVER REDUCER: Provides temporary relief of minor aches and pains due to headache, muscular aches, arthritis, toothache, backache, the common cold and menstrual cramps. Also temporarily reduces fever.
  • NONSTEROIDAL ANTI-INFLAMMATORY DRUG (NSAID): When you need a medicine that's tough on pain, turn to GoodSense Ibuprofen Tablets, 200 mg for relief.
  • COATED TABLETS: These coated tablets are a gluten free choice to relieve minor body aches and pains for adults and children age 12 and over.

Description

Compare to advil active ingredient. GoodSense Ibuprofen tablets 200 mg active ingredient is 200 mg of ibuprofen, a pain reliever/fever reducer and nonsteroidal anti-inflammatory drug (NSAID) for adults and children 12 years and over. These coated tablets temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps.

Related Items


{"error":"Error","cart_limit":"You have too many items in your cart.","prod_limit":"You cannot add any more of this item"}